# SDR CA020618003

- Difficulty date: June 13, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Make and model: Airbus A320-232
- Aircraft time: 22,074 hours
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510004409
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) 20 MINS.,INTO FLT, CSM ADVISED CAPTAIN THAT STRONG ELECT. SMELL & SMOKE IN AFT GALLEY AREA. FLT CREW ADVISED ATC OF SMOKE IN CABIN & REQ IMMEDIATE RETURN TO VANCOUVER. FLT CREW TURNED GALLEY POWER OFF, AND CSM ADVISED THAT SMOKE HAD CEASED & SMELL HAD DECREASED IN INTENSITY. ATC ADVISED THAT SITUATION UNDER CONTROL. OVERWT LDG COMPLETED. AFTER LDG CREW ENSURED THAT NO INCREASING SMOKE OR ODOUR IN CABIN AND THEN TAXIED TO GATE. MAINT DISCOVERED NR 3 AFT COFFEEMAKER HAD BURNED WIRING &T HAT LOW WATER SENSOR HAD EXITED FROM TOP OF BOILER. COFFEEMAKER REMOVED FROM A/C & RETURNED.
